# SDR AALA961162

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1967-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD G-7 GALLEY SUPPORT HAS CORROSION DAMAGE FROM STATION 1967-2007.  INSTALL S/S STRAP DOUBLER PER ESO 7349, DATED 8-1-96.  (M)
